MathSciNet Relay Station
MathSciNet bibliographic data
MR1861223 (2003a:11060) 11F72 (11M41)
Petridis, Yiannis N.; Sarnak, Peter Quantum unique ergodicity for ${\rm SL}\sb 2(\scr O)\backslash\bold H\sp 3$ and estimates for $L$-functions. Dedicated to Ralph S. Phillips. J. Evol. Equ. 1 (2001), no. 3, 277–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement